MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient's cervical paddle lead had migrated.As a result, surgical intervention took place on (b)(6) 2025, wherein the lead was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22621773
Report Number1627487-2025-03708
Device Sequence Number8980198
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public(01)05415067017758(10)5692592(17)181020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2018
Device Model Number3225
Device Catalogue Number3225
Device Lot Number5692592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/26/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2); SCS EXTENSION; SCS IPG; SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG